# SDR SWAA2022012683238

- Difficulty date: May 25, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 63,364 hours, 37,022 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FCB; RIGHT HAND; BS 495 TO BS 500A; SHIELD CORRODED. / REMOVED AND REPLACED SHIELD ASSY IAW SRM 51-40-02 NO ALLOWABLE LIMITS GIVEN FOR THIS PART IN THE SRM. REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9
